| Model Number |
K064 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this pacemaker was found to be in safety mode, and as a result, was explanted and successfully replaced.Additionally, it was suspected this pacemaker exhibited premature battery depletion (pbd).This pacemaker has not been returned for analysis and no additional adverse patient effects were reported.